# SDR ASOA201100411

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,483 hours, 15,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CEILING EMERGENCY LIGHT INOP // (RESOLVED ON W/O: 193469 TASKCARD: N/R-00004 )  /  3/2/11...RELAMPED FWD AND AFT CEILING EMERGENCY LIGHT IAW CRJ200 AMM 33-51-14. OPS CHECK GOOD / ITEM: 1 / 3/2/11...RELAMPED FWD AND AFT CEILING EMERGENCY LIGHTS IAW CRJ200 AMM 33-51-14. OPS CHECK GOOD
